Моделирование и анализ информационных систем

Расширенный поиск


Полный текст:

Об авторе

И. Д. Рeмизoв
Московский Государственный Технический Университет им. Н.Э. Баумана; Нижегородский государственный университет им. Н.И. Лобачевского

Рeмизoв Иван Дмитриевич, Нижегородский государственный университет им. Н.И. Лобачевского, младший научный сотрудник; Московский Государственный Технический Университет им. Н.Э. Баумана, ассистент 

Список литературы

1. Bogachev V. I., “Gaussian Measures”, Amer. Math. Soc., 1998.

2. Bogachev V. I., Smolyanov O. G., Real and functional analysis: university course (in Russian), RCD, M. Izevsk, 2009.

3. Butko Ya. A., “The Feynman-Kac-Ito formula for an infinite-dimensional Schr¨odinger equation with scalar and vector potentials”.

4. Butko Ya. A., “Feynman formula for semigroups with multiplicatevely perturbed generators”, Science and Education (ISSN 1994-0408), 10 (October 2011), 77305691/239563.

5. Daletsky Yu. L., Fomin S. V., Measures and differential equations in infinite-dimensional space, Kluwer, 1991.

6. Egorov A. D., Zidkov E. P., Lobanov Yu. Yu, Introduction to the theory and applications of the functional integration (in Russian), M. Fizmatlit, 2006.

7. Krylov N. V., “Lectures on Elliptic and Parabolic Equations in Holder Spaces”, AMS, Graduate Texts in Mathematics, 12 (1996).

8. Lobanov Yu. Yu, Methods of the approximate functional integrating for the numerical research in the quantum physics, Dr. Sci. dissertation thesis (in Russian), M., 2009. [9] Smolyanov O. G., Analysis on the topological linear spaces and its applications (in Russian), MSU, M., 1979.

9. Smolyanov O. G., Shavgulidze E. T., Continual integrals (in Russian), MSU, M., 1990.

10. Smolyanov O. G., Shamarov N. N., Kpekpassi M., “Feynman-Kac and Feynman Formulas for Infinite-Dimensional Equations with Vladimirov Operator”, Doklady Mathematics, 83:3 (2011), 389–393.

11. Smolyanov O. G., Shamarov N. N., “Hamiltonian Feynman formulas for equations containing the Vladimirov operator with variable coefficients”, Doklady Mathematics, 84:2, 689–694.

12. Schwartz L., Analyse mathematique, I. Hermann, 1967.

13. Luiz C. L. Botelho, “Non-linear diffusion in R

14. Butko Ya. A., Grothaus M., Smolyanov O. G., “Lagrangian Feynman formulas for secondorder parabolic equations in bounded and unbounded domains”, Infinite Dimansional Analyasis, Quantum Probability and Related Topics, 13:3 (2010), 377–392.

15. Yana A. Butko, Ren´e L. Schilling, Smolyanov Oleg G., “Lagrangian and Hamiltonian Feynman formulae for some Feller semigroups and their perturbations”, arXiv:

16. Cartan H., Differential Calculus, Kershaw Publishing Company, 1971.

17. Pazy A., Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, 1983.

18. Plyashechnik A. S., “Feynman formula for Schr¨odinger-Type equations with timeand space-dependent coefficients”, Russian Journal of Mathematical Physics, 19:3 (2012), 340–359.

19. Plyashechnik A. S., “Feynman formulas for second-order parabolic equations with variable coefficients”, Russian Journal of Mathematical Physics, 20:3 (2013), 377–379.

20. G. Da Prato, Introduction to infinite-dimensional analysis, Springer, 2006.

21. G. Da Prato, Zabczyk J., “Second Order Partial Differential Equations in Hilbert Spaces”, London Mathematical Society Lecture Notes Series, 293 (2004).

22. Fernique X., “Int´egrabilit´e des vecteurs gaussiens”, S´er. A-B 270: A1698–A1699, C. R. Acad. Sci., Paris.

23. Feynman R. P., “Space-time approach to nonrelativistic quantum mechanics”, Rev. Mod. Phys., 20 (1948), 367–387.

24. Feynman R. P., “An operation calculus having applications in quantum electrodynamics”, Phys. Rev., 84 (1951), 108–128.

25. Engel K.-J., Nagel R., One-Parameter Semigroups for Linear Evolution Equations, Springer, 2000.

26. Dieudonn´e J., Foundations of modern analysis, Academic Press, New York and London, 1969.

27. Remizov I. D., “Solution of a Cauchy problem for a diffusion equation in a Hilbert space by a Feynman formula”, Russian Journal of Mathematical Physics, 19:3 (2012), 360–372.

28. Orlov Yu. N., Sakbaev V. Zh., Smolyanov O. G., “Feynman formulas as a method of averaging random Hamiltonians”, Proceedings of the Steklov Institute of Mathematics, 285:1 (August 2014), 222–232.

29. Simon B., Functional Integration and Quantum Physics, Academic Press, 1979.

30. Smolyanov O. G., Tokarev A. G., Truman A., “Hamiltonian Feynman path integrals via the Chernoff formula”, J. Math. Phys., 43:10 (2002), 5161–5171.

31. Remizov I. D., The latest version of the preprint, arXiv:

32. Smolyanov O. G., “Feynman formulae for evolutionary equations”, London Mathematical Society Lecture Notes Series, 353, 2009.

33. Kuo H.-S., “Gaussian measures in Banach space”, Lecture notes in mathematics, 463 (1975).

34. Paul R. Chernoff, “Note on product formulas for operator semigroups”, J. Functional Analysis 2, 1968, 238–242.

35. Smolyanov O. G., Weizs¨acker H. V., Wittich O., “Chernoff’s Theorem and Discrete Time Approximations of Brownian Motion on Manifolds”, Potential Analysis, 26:1 (February 2007), 1–29.

36. Butko Ya. A., “Feynman formulae for evolution semigroups (in Russian)”, Electronic scientific and technical periodical ”Science and education”, 2014, № 3, 95–132.


Для цитирования:


For citation:

Remizov I.D. SOLUTION TO A PARABOLIC DIFFERENTIAL EQUATION IN HILBERT SPACE VIA FEYNMAN FORMULA I. Modeling and Analysis of Information Systems. 2015;22(3):337-355.

Просмотров: 896

Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 License.

ISSN 1818-1015 (Print)
ISSN 2313-5417 (Online)